MathSciNet Relay Station
MathSciNet bibliographic data
MR2321184 60H10 (60G15 60H05)
Mīshura, Yu. S.; Īl′chenko, S. A. Stochastic integrals and stochastic differential equations that contain a fractional Brownian field. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 80--94; translation in Theory Probab. Math. Statist. No. 75 (2007), 93–108
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement